# SDR ASAA2016090317917

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 30,734 hours, 9,252 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246602188
- Condition: Failed
- Location: Apu
- Part time: 30,775 hours, 9,267 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON TAXI IN.  RAN CHECKLIST & WOULD NOT START.  ACFT GROUNDED.  R & R APU START CONVERTER UNIT, IAW AMM 49-41-61-401. OPS CHECKED GOOD.
